# SDR TWAA9817901

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND FUSELAGE SKIN CRACKED AT AFT HINGE CUTOUT FOR THE NOSE GEAR RT STRUT DOOR.  INSTALLED DOUBLER OF 0.063 7075T6 WITH AD-5 RIVETS.  AREA PRIMED AND PAINTED.
